# SDR CALA2015073000620

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 24,585 hours, 8,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620116
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PART C REPAIR IAW AVO AR-15-07-22-01 STEP 5 A III ON BOTH FLANGES OF SEAT TRACK AT RBL 45.50 AT STATION 727B.  ACCOMPLISHED FLANGE REPAIR AT STATION 727B RBL45.50 IAW ECRA 5300- 02561.
